Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 17 Nonassociative rings and algebras"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | J | K | L | M | O | P | R | S | V
Number of items at this level: 42.

A

Alexandrou, Maria and Stöhr, Ralph (2014) Free centre-by-nilpotent-by-abelian Lie rings of rank 2. [MIMS Preprint]

Altassan, Alaa and Stöhr, Ralph (2012) On linear equations in free Lie algebras. Journal of Algebra, 349 (1). pp. 329-341. ISSN 0021-8693

B

Belavin, A. A. and Odesskii, A. V. and Usmanov, R. A. (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

Braden, H. W. and Gorsky, A. and Odesskii, A. and Rubtsov, V. (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

Bryant, R. M. (2003) Free Lie algebras and Adams operations. Journal of the London Mathematical Society, 68 (2). pp. 355-370. ISSN 0024-6107

Bryant, R. M. (2002) Free Lie algebras and formal power series. Journal of Algebra, 253 (1). pp. 167-188. ISSN 0021-8669

Bryant, R. M. (2004) Modular Lie representations of groups of prime order. Mathematische Zeitschrift, 246 (3). pp. 603-617. ISSN 1432-1823

Bryant, R. M. and Johnson, Marianne (2008) Lie powers and Witt vectors. Journal of Algebraic Combinatorics. ISSN 0925-9899 (In Press)

Bryant, R. M. and Kovàcs, L. G. and Stöhr, Ralph (2002) Lie powers of modules for groups of prime order. Proceedings of the London Mathematical Society, 84 (2). pp. 343-374. ISSN 0024-6093

Bryant, R. M. and Kovács, L. G. and Stöhr, Ralph (2003) Lie powers of modules for GL(2,p). Journal of Algebra, 260 (2). pp. 617-630. ISSN 0021-8669

Bryant, R. M. and Schocker, M. (2006) The Decomposition of Lie Powers. Proceedings of the London Mathematical Society, 93 (1). pp. 175-196. ISSN 0024-6093

Bryant, R. M. and Stöhr, Ralph (2005) Lie powers in prime degree. The Quarterly Journal of Mathematics, 56 (4). pp. 473-489. ISSN 0033-5606

C

Crivei, Septimiu and Prest, Mike and Reynders, Geert (2004) Model theory of comodules. J. Symbolic Logic, 69 (1). pp. 137-142. ISSN 0022-4812

J

Johnson, Marianne (2007) On group actions on free Lie algebras. Doctoral thesis, University of Manchester.

Johnson, Marianne (2005) Standard tableaux and Klyachko's Theorem on Lie representations. Journal of Combinatorial Theory, Series A. ISSN 1749-9097 (In Press)

Johnson, Marianne and Stöhr, Ralph (2010) Free central extensions of groups and modular Lie powers of relation modules. Proceedings of the AMS, 138 (11). pp. 3807-3814. ISSN 0002-9939

Johnson, Marianne and Stöhr, Ralph (2011) Lie powers and pseudo-idempotents. Canadian Mathematical Bulletin, 54 (2). pp. 297-301. ISSN 0008-4395

K

Kovács, L. G. and Stöhr, Ralph (2013) Free centre-by-metabelian Lie algebras in characteristic 2. [MIMS Preprint]

Khukhro, E. I. (2012) Finite groups admitting a Frobenius group of automorphisms with fixed-point-free kernel. In: Fourth groupo Theory Conference of Iran, 7-9 March 2012, Isfahan, Iran.

Khukhro, E. I. (2012) Finite groups and Lie rings admitting a Frobenius group of automorphisms with fixed-point-free kernel. In: Group Theory and Lie Theory, 19-21 March 2012, Allahabad, India. (Unpublished)

Khukhro, E. I. (2012) Linear methods in the study of automorphisms. In: XXII Brazilian Algebra Meeting, 15-20 July 2012, Salvador, Brazil.

Khukhro, E. I. and Makarenko, N. Yu. (2013) Finite groups and Lie rings with a metacyclic Frobenius group of automorphisms. [MIMS Preprint]

Khukhro, E. I. and Makarenko, N. Yu. and Shumyatsky, P. (2011) Frobenius groups of automorphisms and their fixed points. Forum Mathematicum, to app. (In Press)

Kovács, L. G. and Stöhr, Ralph (2008) Lie powers of relation modules for groups. Journal of Algebra, 326 (1). pp. 192-200. ISSN 0021-8693

L

l'Innocente, Sonia and Prest, Mike (2006) Rings of definable scalars of Verma modules. [MIMS Preprint]

M

Mansuroglu, Nil and Stöhr, Ralph (2013) ON THE DIMENSION OF PRODUCTS OF HOMOGENEOUS SUBSPACES IN FREE LIE ALGEBRAS. Internat. J. Algebra Comput. 23 (2013), no. 1, 205-213, 23 (1). pp. 205-213.

Mansuroğlu, Nil and Stöhr, Ralph (2013) Free centre-by-metabelian Lie rings. [MIMS Preprint]

Minh, Pham Anh and Symonds, Peter (2004) The cohomology of pro-p groups with a powerfully embedded sub-group. Journal of Pure and Applied Algebra, 189 (1-3). pp. 221-226. ISSN 0022-4049

O

Odesskii, A. V. (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

Odesskii, A. V. and Sokolov, V. V. (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

Odesskii, Alexander and Sokolov, Vladimir (2006) Algebraic structures connected with pairs of compatible associative algebras. International Mathematics Research Notices, 2006. pp. 1-35. ISSN 1073-7928

Odesskii, Alexander and Sokolov, Vladimir (2007) Pairs of compatible associative algebras, classical Yang-Baxter and quiver representations. Communications in Mathematical Physics. pp. 1-17. ISSN 1432-0916

P

Panyushev, D. and Premet, A. and Yakimova, O. (2007) On symmetric invariants of centralisers in reductive Lie algebras. Journal of Algebra, 313 (Specia). pp. 343-391. ISSN 0021-8693

Premet, Alexander (2007) Enveloping algebras of Slodowy slices and the Joseph ideal. Journal of the European Mathematical Society, 9 (3). pp. 487-543. ISSN 1435-9863

Premet, Alexander (2010) Modular representations and finite W-algebras. [MIMS Preprint]

Premet, Alexander and Stewart, David (2016) Rigid orbits and sheets in reductive Lie algebras over fields of prime characteristic. Journal of the Institute of Mathematics of Jussieu. ISSN 1749-9097 (In Press)

R

Remeslennikov, Vladimir and Stöhr, Ralph (2007) THE EQUATION [x,u]+[y,v]=0 IN FREE LIE ALGEBRAS. Internat. J. Algebra Comput., 17 (no. 5/). pp. 1165-1187. ISSN 1749-9097

Remeslennikov, Vladimir and Stöhr, Ralph (2005) On algebraic sets over metabelian groups. Journal of Group Theory, 8 (4). pp. 491-513. ISSN 1435-4446

S

Stöhr, Ralph (2007) BASES, FILTRATIONS AND MODULE DECOMPOSITIONS OF FREE LIE ALGEBRAS. [MIMS Preprint]

Stöhr, Ralph (2008) BASES, FILTRATIONS AND MODULE DECOMPOSITIONS OF FREE LIE ALGEBRAS. J. Pure Appl. Algebra, 212 (5). pp. 1187-1206. ISSN 0022-4049

Stöhr, Ralph and Vaughan-Lee, Michael (2009) Products of homogeneous subspaces in free Lie algebras. International Journal of Algebra and Computation, 19 (5). pp. 699-703. ISSN 0218-1967

V

Voronov, Theodore (2005) Higher derived brackets and homotopy algebras. Journal of Pure and Applied Algebra, 202 (1-3). pp. 133-153. ISSN 0022-4049

This list was generated on Sat Nov 25 01:00:18 2017 GMT.